# SDR NWAA082465528

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 66,103 hours, 27,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK THE EMERGENCY LIGHTS AT ROWS 23 THROUGH 32 EXTINGUISHED WHEN THE EMERGENCY LIGHTS WERE SELECTED ON.  WHEN THE EMERGENCY LIGHTS WERE SELECTED OFF THE EMERGENCY ESCAPE PATH LIGHTING CAME ON INTERMITTENTLY.  MAINTENANCE REPLACED THE EMERGENCY LIGHT CONTROL PANEL ON THE OVER HEAD PANEL AND THE EMERGENCY LIGHT POWER SUPPLY, ALL OPERATIONS CHECKED GOOD.
